# SDR SWAA2019042431984

- Difficulty date: April 16, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 50,373 hours, 28,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BULKHEAD TO FLOOR SUPPORT ANGLE BRACKET STA 847+18 LBL 10 WL 165       / REMOVED & REPLACE  ANGLE BRACKET  IAW SRM
